# SDR QXEA9700044

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Prss Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD PRESSURE BULKHEAD, RIGHT SIDE IS CRACKED AT HORIZONTAL BEAM NR 7 RIGHT OF BL 325R.  TWO CRACKS WERE NOTED AFTER OPENED UP.  CRACKS WERE NOTED DURING C-CHECK NR 290/193.  CRACKS WERE REPAIRED I/A/W SRM.  AIRCRAFT RETURNED TO SERVICE.
